# SDR IPXA12M75379

- Difficulty date: September 4, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 46,772 hours, 10,147 cycles
- Engine: Pwa PW4462
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, NLG TRUNNION FITTING CRACKED, LT SIDE NEAR TRUNNION PIN.     REPAIRED NLG LT TRUNION FITTING IAW SRM 53-10-14, REPAIR 2, FIG 202.  (MAJOR)
